# SDR MWEA96627

- Difficulty date: November 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030431
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT SECTION OF EMERGENCY LIGHTS IN CABIN CEILING WERE DIM DURING TEST.  MAINTENANCE REPLACED BATTERY POWER SUPPLIES.  OPS CHECK GOOD, RETURNED A/C TO SERVICE.
